Discussion of the article "Approximate solution of limit angular speed for externally loaded rotating solid disk" by S. Bhowmick, D. Misra and NK Saha [Int J Mech Sci 2008;50:163-74]


ERASLAN A. N. , AKIŞ T.

INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, vol.50, no.9, pp.1432-1433, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 50 Issue: 9
  • Publication Date: 2008
  • Doi Number: 10.1016/j.ijmecsci.2008.07.007
  • Title of Journal : INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES
  • Page Numbers: pp.1432-1433